# SDR 9718769154

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8913E
- Make and model: Doug DC-9-14
- Aircraft serial: 45830
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE AFT CARGO DOOR WARNING LIGHT ILLUMINATED AT APPROXIMATELY 60 KNOTS.  ABORTED TAKEOFF.  REPAIRED DOOR LIGHT SWITCH SHIM.  OPERATIONAL CHECK OK.
